# SDR U2RA201908090003

- Difficulty date: June 28, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,262 hours, 14,774 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65B1161415
- Condition: Damaged
- Location: Lt Wing Te
- Part time: 98,262 hours, 14,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUPPORT BEAM UPPER CHORD P/N 65B11614-15, INBOARD END AT APPROXIMATE WBL 130 HAS 3 EACH ELONGATED HOLES AND CORROSION ON UPPER SURFACE. REMOVED CORROSION AND REMAINING MATERIAL THICKNESS FOUND TO BE WITHIN LIMITS PER B747-400SF SRM 57-51-13-1A-1. REPAIRED ELONGATED HOLES IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 19227.
